MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used for a pending surgical procedure.It was reported that the manual door open procedure failed as the gantry would not open while positioned around the patient.The site attempted to use the emergency door button, but it did not work.They then tried the manual door open procedure.Although the indicator turned orange, the t-handle would not seat properly.When they managed to seat it correctly and began ratcheting the handle, they felt immediate resistance and chose not to proceed.The imaging system was moved toward the base of the patient bed, and the surgery continued.The length of the surgical delay was pending.The patient outcome was pending.Additional information was received.The procedure being performed was a sacroiliac and thoracolumbar procedure and there was a surgical delay as the site was never able to get the imaging system open so they had to improvise to get the patient off the table and dismantled the surgical bed to get the imaging system out.Surgical delay amount unknown.The screws that were placed were unable to be checked and the issue occurred intra-operatively.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000273, serial/lot #: -, ubd: , udi#: h3) the manufacturer representative went to the site to test the imaging system.Adjusting the screws on the door slide stop mechanism was loose.They adjusted and tightened.System operates as expected medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22373378
Report Number3006544299-2025-00591
Device Sequence Number7953025
Product Code OWB
UDI-Device Identifier00763000068097
UDI-Public(01)00763000068097(11)180829
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown